# SDR P5CA9500502

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT RIGHT WING LEADING EDGE CAVITY FS 800 AND 762 ON RIB UPPER CHORD.  REPAIRED PER BOEING SB 57-2116 FIG 6.
